# SDR HEEA0014126

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 3005731365
- Condition: Erratic
- Location: Eng Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORQUE INDICATOR READING VERY ERRATIC.
